| Model Number |
01.18.133 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
05/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13-may-2025 lot 125398: (b)(4) items manufactured and released on 19-feb-2013.Expiration date: 31-jan-2018.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At about 12 years and 1 month after primary, the patient came in reporting pain due to a loose stem and the cause is unknown.The surgeon revised the stem, head and liner.The surgery was completed successfully.